MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC HEART VALVES DIVISION HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-DCS
Medical Device Problem Codes Flushing Problem (1252); Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id: {harmony}; product type: {0195-heart valves}.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the preparation of the harmony delivery catheter system (dcs) on the back table, several issues were identified.The dcs was found to be damaged, and the actuator was separated.Additionally, the hemostasis valve body actuator would not lock properly, causing the coil of the delivery system to move freely and fluid to flush retrograde.These issues were noted prior to insertion into the patient.As a result, the product was changed out before the implant, and a new dcs was used, leading to a successful implant with no further issues.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: upon receipt of the suspect complaint device at medtronic¿s quality laboratory, visual analysis showed the delivery catheter system (dcs) was received without a valve loaded within the capsule.The device was received with the capsule partially opened.The capsule appeared intact with no evidence of damage.The handle components appeared intact.The device luer appeared intact.The tuohy borst body appeared to rotate on the proximal end of the dcs.The distal tip could be advanced until the luer touched the proximal handle edge.The haemostasis valve (hv) actuator was able to be fully rotated clockwise and locked, with initial resistance noted and slight resi stance when rotated past the initial resistance.The hypotube was unable to be moved when the hv actuator was locked.The proximal handle actuator appeared to lock when rotate clockwise and unlock when rotated counterclockwise.When water was flushed through the side port when the hv actuator was locked, no leak was from the hv body.The hv actuator was removed from the hv body and deformation was visible to the first layer of threading on both the hv actuator and the hv body.Debris was visible within the threading of both the hv actuator and the hv body threading.Updated h.6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the proximal handle actuator was never used as the issue with the delivery catheter system (dcs) occurred prior to the valve being fully loaded and before entering the patient.Subsequently the valve was unloaded from the dcs and loaded onto a new dcs.
 
Additional Manufacturer Narrative
Updated data: h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the preparation of the harmony delivery catheter system (dcs) on the back table, several issues were identified.The dcs was found to be damaged, and the actuator was separated.Additionally, the hemostasis valve body actuator would not lock properly, causing the coil of the delivery system to move freely and fluid to flush retrograde.These issues were noted prior to insertion into the patient.As a result, the product was changed out before the implant, and a new dcs was used, leading to a successful implant with no further issues.No patient complications have been reported as a result of this event.Additional information was received that the proximal handle actuator was never used as the issue with the dcs occurred prior to the valve being fully loaded and before entering the patient.Subsequently the valve was unloaded from the dcs and loaded onto a new dcs.
 
Additional Manufacturer Narrative
Corrected data: additional review of the event showed no information to reasonably suggest the device in this report may have caused or contributed to a death or serious injury or that the device malfunction in this report has caused or has the potential to cause death or serious injury if it were to recur.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HARMONY DELIVERY CATHETER SYSTEM
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21085354
Report Number2025587-2025-00095
Device Sequence Number6773724
Product Code NPV
UDI-Device Identifier00763000341367
UDI-Public(01)00763000341367(17)250918(10)0012449273
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2025
Device Model NumberHARMONY-DCS
Device Catalogue NumberHARMONY-DCS
Device Lot Number0012449273
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer01/14/2025
04/21/2025
04/25/2025
07/30/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date02/11/2025
04/24/2025
04/29/2025
07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown